Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 42, No. 2, pp. 583-594 (2001)

Geodesic CR-Lightlike Submanifolds

Bayram Sahin; Rifat G\"{u}nes

Department of Mathematics, Faculty of Sciences and Arts, Inonu University, Malatya, Turkey;

Abstract: Geodesic (totally geodesic, $D$-geodesic, $D^{\prime }$-geodesic and mixed geodesic) CR-lightlike submanifolds in indefinite Kaehler manifold are investigated. Some necessary and sufficient conditions on totally geodesic, $D$-geodesic, $D^{\prime}$-geodesic and mixed geodesic CR-lightlike submanifolds are obtained. We find geometric properties of CR-lightlike submanifolds of an indefinite Kaehler manifold.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition